MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV T AUGTRL 5MM SZ7LM; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV T AUGTRL 5MM SZ7LM; FEMORAL TRIALS
Catalog Number 252307101
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune revision instruments are contaminated with rust.This was picked up post cleaning by cssd staff.
 
Additional Manufacturer Narrative
Product complaint(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿the following attune revision instruments are contaminated with rust.This was picked up post cleaning by cssd staff".The product returned to medtech orthopaedics for evaluation.The medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that attune rev t augtrl 5mm sz7lm (lot.So2038973) presents several brown-orange stains throughout the entire surface, mostly located on the engraving and on the internal lateral side.The confirmation of corrosion is substantiated by the presence of these stains.There is no indication that a design or manufacturing issue has caused or contributed to the reported event.Corrosion is not an expected failure if it is used as intended and the parameters within the instructions for use (ifu) are followed for cleaning, decontamination and sterilization.The device had experienced approximately 5.8 years of use, and the number of procedures (cycles) it had gone through its life in the field is unknown.Although the observed condition of the instrument cannot be attributed to design or manufacturing, with the information available, a definitive root cause cannot be established at this time due to there being multiple factors that may influence.The overall complaint was confirmed as the observed condition of the attune rev t augtrl 5mm sz7lm would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV T AUGTRL 5MM SZ7LM
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19633692
Report Number1818910-2024-14249
Device Sequence Number7065486
Product Code LXH
UDI-Device Identifier10603295437284
UDI-Public(01)10603295437284(10)SO2038973
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252307101
Device Lot NumberSO2038973
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/01/2024
11/18/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/02/2024
11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown